# SDR DXTA2011040404537

- Difficulty date: April 2, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 2,926 hours, 2,243 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 20000FT ACCLERATING TOWARD 270KIAS THE LEFT GEAR DOWN LOCK LIGHT (GREEN) ILLUMINATED. THE AIRCRAFT WAS DECELERATED TO 200KIAS AND THE LIGHT WENT OUT AFTER ABOUT 2 MINUTES TOTAL ILLUMINATION. AT NO TIME DID THE RED GEAR UNLOCK LIGHT ILLUMINATE, HOWEVER A VERY SLIGHT AIRFRAME VIBRATION WAS DETECTED WHICH APPEARED TO VARY WITH SPEED BUT DISAPPEARED WHEN THE GREEN LIGHT WENT OUT..
